Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Child has tubes in ears. Smelling of yeast. Yellow and thick discharge on Q-tip. Infection?

My daughter has had tubes in her ears for two years. One ear has a yeasty smell coming from it, but nothing is out of it. I used a Q-Tip to barely swipe the ear lobe to see if there was and discharge and there is a dark yellow thick, smelly discharge that came out on the Q-tip. Is this an infection in a clogged tube or is her tube working it s way out? She has complained about ear pain
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hello dear,
this in fact is a middle ear infection and you should take her to the ENT specialist as soon as possible as she might need to be started on antibiotics and to check if her tube is in place.

any delay can lead to infection spreading further.
meanwhile you should try to keep ear dry with clean cotton wick and give her paracetamol for ear ache.

wish your daughter a rapid recovery
Dr. Amit Kumar

Answered: Wed, 28 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor